# SDR TWAA9810718

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND CLASS 3 REPAIR INSTALLED AT AFT END OF REAR CARGO DOOR CUT-OUT.  INSTALLED CLASS 1 REPAIR PER SRM 53-05, FIG 80. ACFT TT:  69,860 HOURS.  ACFT TC:  81,151.   (X)
